Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 824718, 14 pages
Research Article

A Generalization of Suzuki's Lemma

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 4 February 2011; Accepted 27 April 2011

Academic Editor: D. Anderson

Copyright © 2011 B. Panyanak and A. Cuntavepanit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Panyanak and A. Cuntavepanit, “A Generalization of Suzuki's Lemma,” Abstract and Applied Analysis, vol. 2011, Article ID 824718, 14 pages, 2011.